# SDR SWAA2023112824701

- Difficulty date: November 25, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N8877Q
- Make and model: Boeing 737-8
- Aircraft serial: 67917
- Aircraft time: 1,579 hours, 895 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: UNKNOWN
- Condition: Detached
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY EMERGENCY. EXIT LIGHT COVER BY SERVICE DOOR FELL OFF<[01] REINSTALLED EXIT COVER FOR LIGHT PER SIP
